The Bellman equation related to the minimal entropy martingale measure.
Georgian mathematical journal, Tome 11 (2004) no. 1, pp. 125-135
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Minimal entropy martingale measure, backward stochastic differential equation, Bellman equation, incomplete market, stochastic volatility model
@article{GMJ_2004__11_1_55559,
author = {Mania, M. and Santacroce, M. and Tevzadze, R.},
title = {The {Bellman} equation related to the minimal entropy martingale measure.},
journal = {Georgian mathematical journal},
pages = {125--135},
year = {2004},
volume = {11},
number = {1},
zbl = {1163.91416},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2004__11_1_55559/}
}
TY - JOUR AU - Mania, M. AU - Santacroce, M. AU - Tevzadze, R. TI - The Bellman equation related to the minimal entropy martingale measure. JO - Georgian mathematical journal PY - 2004 SP - 125 EP - 135 VL - 11 IS - 1 UR - http://geodesic.mathdoc.fr/item/GMJ_2004__11_1_55559/ LA - en ID - GMJ_2004__11_1_55559 ER -
Mania, M.; Santacroce, M.; Tevzadze, R. The Bellman equation related to the minimal entropy martingale measure.. Georgian mathematical journal, Tome 11 (2004) no. 1, pp. 125-135. http://geodesic.mathdoc.fr/item/GMJ_2004__11_1_55559/